# SDR COEA2011021626805

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: S57213022205
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / MAJOR REPAIR:  RT WING UPPER LEADING EDGE FLANGE AT RIB 25 TO RIB 27 HAS TOOLING MARKS AROUND THREE FASTENER HOLES.  REPAIR PER SRI DO/TS-0421/11-14T73 ISSUE A AND SRAS DO/TS-421-11, 6260 ISSUE A DATED 2/09/11.
